# SDR DALA2023080706409

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 86,621 hours, 11,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 EXIT SIGN ABOVE 4R DOESN'T ILLUMINATE. CORRECTIVE ACTION: AFTER CIDS RESET, FOUND ALL EXIT SIGNS ILLUMINATED. TESTED EMERGENCY EXIT LIGHTS. (4391602)
